I had a TT with MR Nov. 2. 6 days after the steri strips were removed: redness beside my T Line. (photos)
Doctor Answers 3
TT and redness
Thank you for your question. Look like you have healing issues with cellulitis. I recommend to see your PS as quickly as you can
It looks like you might be having healing issues in the lower portion of your abdominoplasty incision. Best of luck.
I had a TT on 11/2 and 6 days later my steristrips were removed.
Thank you for sharing your question and photographs and I am sorry to see your recovery difficulties. I would advise you to see your surgeon sooner than later for an in-person examination. It appears that you have an infection and impending tissue loss from surgery. You need to have antibiotics and wound care recommendations offered.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.